# SDR DXTA200702326

- Difficulty date: July 10, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N915QS
- Make and model: Cessna 750
- Aircraft serial: 7500015
- Aircraft time: 7,240 hours, 4,367 cycles
- Engine: Allsn AE3007C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Overserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR HANDLE WOULD NOT MOVE TO ALLOW RETRACTION OF GEAR, ABOUT 40 SECONDS LATER A SMALL THUMP OCCURRED AND WE WERE ABLE TO RETRACT.  JACKED AIRCRAFT, FOUND NOSE STRUT TO EXTEND TO FULL LENGTH. PERFORMED GEAR SWINGS. NO DISCREPANCY NOTED. RESERVICED NOSE STRUT WITH NITROGEN AND FLUID, IAW MM CH 12-10-38.  FINAL GEAR SWING OPERATIONAL CHECK GOOD.
